Sh:968

Bib entry
@article{Sh:968,
 author = {Shelah, Saharon and Str{\"u}ngmann, Lutz H.},
 title = {{On the $p$-rank of $\mathrm{Ext}(A,B)$ for countable abelian groups $A$ and $B$}},
 journal = {Israel J. Math.},
 fjournal = {Israel Journal of Mathematics},
 volume = {199},
 number = {2},
 year = {2014},
 pages = {567--572},
 issn = {0021-2172},
 doi = {10.1007/s11856-013-0039-2},
 mrclass = {20K35 (20K20)},
 mrnumber = {3219548},
 mrreviewer = {Phillip Schultz},
 doi = {10.1007/s11856-013-0039-2},
 note = {\href{https://arxiv.org/abs/1401.5317}{arXiv: 1401.5317}},
 arxiv_number = {1401.5317}
}